# SDR CHQA201000041

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 18,668 hours, 15,034 cycles
- Engine: Allsn AE3007A
- Engine time: 20,461 hours, 17,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FLOOR PROXIMITY LIGHT STRIP AT ROW 4 WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP IAW EMB 145 AMM 33-50-12.
